# SDR R61A2025073100325

- Difficulty date: July 16, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N233JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 41,464 hours, 26,783 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065639005
- Condition: Mislocated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR LOWER BEAM HAD 2 HOLES MIS-DRILLED, INSTALLED HAT BUSHINGS.
